# SDR SWAA2022111660598

- Difficulty date: October 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON BS 695 RBL 24.82 FLOOR STRUCTURE AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED ON BS 695 RBL 24.82 FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 111A6000 REV A.
